# SDR MALA020358

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT  3576, CABIN FAN QUIT WORKING. F/A SAID AN ELECTRICAL ODOR WAS PRESENT, RETURN TO GATE TO MAKE SURE NO FURTHER PROBLEMS.  MAINTENANCE FOUND ELECTRIAL ODOR WAS RELATED TO CABIN FAN THAT FAILED.  NO FURTHER INFORMATION IS AVAILABLE.REPLACED CABIN FAN.
